# SDR AU970468

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Ayres S2RT34NORMAL
- Engine: Pwa PT6A34AG
- Propeller: Hartzl HCB3TN3
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Cracked
- Location: Wing Spar Struct
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH WING LOWER FORWARD SPAR CAP CRACKED FROM 6.35MM (0.25IN) HOLE- ONE CRACK 3.098MM (0.122IN) EXTENDED FORWARD AND ONE CRACK0.508MM (0.020IN) EXTENDED REARWARD - FOUND DURING MAGNETIC PARTICLE INSPECTION - SEE MDR 97/0459 FOR FURTHER INFORMATION
